| Model Number |
SA6AT3 |
| Medical Device Problem Codes |
Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, patient experienced blurry vision.The iol was explanted and exchanged for an unknown atiol following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Event or Problem Description
Clinical reason being decentered iol.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company toric lens was replaced with a non-toric company lens.The exchange of a toric lens to a non-toric lens with a 1.0 diopter change in the spherical power, may suggest that the replacement lens model was an improved choice for the patient's vision needs.File will be reopened if the product is received.The manufacturer internal reference number is: (b)(4).